American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Takeshi Torii. HKR characters, $p$-divisible groups and the generalized Chern character. Trans. Amer. Math. Soc. 362 (2010) 6159-6181. MR 2661512.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey D. Achter and Peter Norman. Local monodromy of $p$-divisible groups. Trans. Amer. Math. Soc. 362 (2010) 985-1007. MR 2551513.
Abstract, references, and article information   
View Article: PDF

[3] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hua-Chieh Li. $p$-adic Power Series which Commute under Composition. Trans. Amer. Math. Soc. 349 (1997) 1437-1446. MR 1327259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shuji Yamagata. Endomorphism rings of formal $A\sb 0$-modules . Trans. Amer. Math. Soc. 320 (1990) 615-623. MR 967319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Rosen and Karl Zimmermann. Torsion points of generic formal groups . Trans. Amer. Math. Soc. 311 (1989) 241-253. MR 974776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Keith Johnson. The Conner-Floyd map for formal $A$-modules . Trans. Amer. Math. Soc. 302 (1987) 319-332. MR 887512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tetsuo Nakamura. Finite subgroups of formal $A$-modules over ${\germ p}$-adic integer rings . Trans. Amer. Math. Soc. 286 (1984) 765-769. MR 760985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michiel Hazewinkel. Twisted Lubin-Tate formal group laws, ramified Witt vectors and (ramified) Artin-Hasse exponentials . Trans. Amer. Math. Soc. 259 (1980) 47-63. MR 561822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jonathan Lubin. Canonical subgroups of formal groups . Trans. Amer. Math. Soc. 251 (1979) 103-127. MR 531971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert A. Morris and Bodo Pareigis. On curves on formal groups . Trans. Amer. Math. Soc. 233 (1977) 309-319. MR 0498613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert A. Morris and Bodo Pareigis. Formal groups and Hopf algebras over discrete rings . Trans. Amer. Math. Soc. 197 (1974) 113-129. MR 0366935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1